Alert archive / Illinois / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 46, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Mar 30, 2025, 2:11 PM CDT for 5 counties in Illinois. It was in force for 35 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2025, 2:11 PM CDT (19:11 UTC)
- Expired
- Mar 30, 2025, 2:46 PM CDT
- In force
- 35 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Destructive
- Hail
- 1.0 in
- Wind
- 80.0 mph
Counties Champaign County, IL, Coles County, IL, Douglas County, IL, Edgar County, IL, Vermilion County, IL
The radar
The Lincoln radar (KILX), 122 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 2:15 PM CDT | TSTM WND DMG | 6 E Hoopeston, IL | Indiana sign along route 9 near the Indiana border damaged along with a farm shed. |
| Mar 30, 2:15 PM CDT | TSTM WND DMG | 6 E Hoopeston, IL | Indiana sign along route 9 near the Indiana border damaged along with a farm shed. |
| Mar 30, 2:15 PM CDT | TSTM WND GST 49 | Edgar County Airport, IL | AWOS station KPRG Edgar Co. Arpt. |
| Mar 30, 2:15 PM CDT | TSTM WND GST 49 | Edgar County Airport, IL | AWOS station KPRG Edgar Co. Arpt. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 12:02 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.2 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 217 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 796 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 297 m²/s²
- 0-3 km storm-relative helicity
- 279 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
756
WUUS53 KILX 301911
SVRILX
ILC019-029-041-045-183-302000-
/O.NEW.KILX.SV.W.0046.250330T1911Z-250330T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
211 PM CDT Sun Mar 30 2025
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Northeastern Coles County in east central Illinois...
Northern Edgar County in east central Illinois...
Vermilion County in east central Illinois...
Eastern Champaign County in east central Illinois...
Northeastern Douglas County in east central Illinois...
* Until 300 PM CDT.
* At 209 PM CDT, severe thunderstorms were located along a line
extending from near Hoopeston to Vermilion Regional Airport to 6
miles north of Vermilion, moving east at 70 mph.
THESE ARE DESTRUCTIVE STORMS FOR eastern Champaign, Vermilion, and
northern Edgar Counties.
HAZARD...80 mph wind gusts and quarter size hail.
SOURCE...Emergency management. Emergency managers have reported
widespread wind damage, including structural damage in
eastern Champaign County.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
* These severe thunderstorms will remain over mainly rural areas of
northeastern Coles, northern Edgar, Vermilion, eastern Champaign
and northeastern Douglas Counties, including the following
locations... Edgar, Collison, Indianola, Ludlow, Flatville, Royal,
Muncie, Armstrong, Belgium, and Scottland.
This includes the following highways...
Interstate 57 between mile markers 252 and 257.
Interstate 74 between mile markers 188 and 220.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across eastern Champaign, Vermilion, and northern Edgar
Counties. SEEK SHELTER NOW inside a sturdy structure and stay away
from windows! A Tornado Watch remains in effect until 700 PM CDT for
east central Illinois.
&&
LAT...LON 3967 8797 4017 8815 4040 8818 4040 8794
4049 8793 4049 8753 3967 8753
TIME...MOT...LOC 1909Z 277DEG 60KT 4051 8764 4018 8757 3966 8755
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...80 MPH
$$
Bumgardner3 follow-up statements
721
WWUS53 KILX 301921
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
221 PM CDT Sun Mar 30 2025
ILC019-029-041-045-183-302000-
/O.CON.KILX.SV.W.0046.000000T0000Z-250330T2000Z/
Coles-Edgar-Vermilion-Champaign-Douglas-
221 PM CDT Sun Mar 30 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR NORTHEASTERN COLES...NORTHERN EDGAR...VERMILION...EASTERN
CHAMPAIGN AND NORTHEASTERN DOUGLAS COUNTIES...
At 218 PM CDT, severe thunderstorms were located along a line
extending from near Boswell to near Covington to Clinton, moving east
at 70 mph.
THESE ARE DESTRUCTIVE STORMS FOR far eastern Champaign, Vermilion,
and northern Edgar Counties.
HAZARD...Winds in excess of 80 mph and quarter size hail.
SOURCE...Trained weather spotters. At 2:07pm, a trained weather
spotter in Hoopeston measured an 85 mph wind gust.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Edgar, Hoopeston, Westville, Potomac, Rankin, St. Joseph, Oakwood,
Gifford, Broadlands, Royal, Muncie, Armstrong, Penfield, Ogden,
Rossville, Georgetown, Brocton, Collison, Indianola, and Fairmount.
This includes Interstate 74 between mile markers 193 and 220.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 PM CDT for east central
Illinois.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across far eastern Champaign, Vermilion, and northern
Edgar Counties. SEEK SHELTER NOW inside a sturdy structure and stay
away from windows.
This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. These storms have the potential to cause
serious injury and significant property damage.
&&
LAT...LON 3967 8797 4016 8805 4040 8805 4040 8794
4049 8793 4049 8753 3967 8753
TIME...MOT...LOC 1918Z 277DEG 60KT 4050 8749 4017 8742 3965 8740
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...80 MPH
$$
Bumgardner776
WWUS53 KILX 301937
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
237 PM CDT Sun Mar 30 2025
ILC019-029-041-301947-
/O.CAN.KILX.SV.W.0046.000000T0000Z-250330T2000Z/
Coles-Champaign-Douglas-
237 PM CDT Sun Mar 30 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COLES...EASTERN
CHAMPAIGN AND NORTHEASTERN DOUGLAS COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM CDT for east central
Illinois.
&&
LAT...LON 3967 8764 4049 8772 4049 8753 3967 8753
TIME...MOT...LOC 1937Z 277DEG 60KT 4046 8709 4013 8702 3961 8701
$$
ILC045-183-302000-
/O.CON.KILX.SV.W.0046.000000T0000Z-250330T2000Z/
Edgar-Vermilion-
237 PM CDT Sun Mar 30 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR NORTHEASTERN EDGAR AND EASTERN VERMILION COUNTIES...
At 237 PM CDT, severe thunderstorms were located along a line
extending from Otterbein to 9 miles northwest of Crawfordsville to 8
miles northeast of Brazil, moving east at 70 mph.
HAZARD...70 mph wind gusts.
SOURCE...Emergency management. At 2:05 pm, emergency management
reported trees and power lines down in Danville.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Hoopeston, Westville, Ridge Farm, Tilton, Danville, Belgium,
Scottland, Alvin, Vermilion Regional Airport, Rossville, Bismarck,
Henning, and Georgetown.
This includes Interstate 74 between mile markers 212 and 220.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 PM CDT for east central
Illinois.
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
&&
LAT...LON 3967 8764 4049 8772 4049 8753 3967 8753
TIME...MOT...LOC 1937Z 277DEG 60KT 4046 8709 4013 8702 3961 8701
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Bumgardner113 WWUS53 KILX 301946 SVSILX Severe Weather Statement National Weather Service Lincoln IL 246 PM CDT Sun Mar 30 2025 ILC045-183-301956- /O.CAN.KILX.SV.W.0046.000000T0000Z-250330T2000Z/ Edgar-Vermilion- 246 PM CDT Sun Mar 30 2025 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN EDGAR AND EASTERN VERMILION COUNTIES IS CANCELLED... The storms which prompted the warning have moved out of the area. Therefore, the warning has been cancelled. However, gusty winds are still possible with these thunderstorms. A Tornado Watch remains in effect until 700 PM CDT for east central Illinois. && LAT...LON 3967 8764 4049 8772 4049 8753 3967 8753 TIME...MOT...LOC 1944Z 277DEG 60KT 4045 8693 4012 8686 3960 8685 $$ Bumgardner
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 2:10 PM CDT, 1 minute earlier. Its key messages:
- The severe storms are expected to be out of the area by 7pm this evening.
- Overnight Tuesday into Wednesday bring the best chances for the next round of severe weather. Outlooks from the SPC have a slight risk (level 2 of 5) for Tuesday night's activity and an enhanced (level 3 of 5) for Wednesday.
- Gusty winds return Wednesday, with gusts around 30-35 knots during the day.
- Multiple round of precipitation are possible through the weekend for southeastern IL.
Area forecast discussion, Mar 30, 2:10 PM CDT, 1 minute before
Area Forecast Discussion...Updated National Weather Service Lincoln IL 210 PM CDT Sun Mar 30 2025 .KEY MESSAGES... - The severe storms are expected to be out of the area by 7pm this evening. - Overnight Tuesday into Wednesday bring the best chances for the next round of severe weather. Outlooks from the SPC have a slight risk (level 2 of 5) for Tuesday night's activity and an enhanced (level 3 of 5) for Wednesday. - Gusty winds return Wednesday, with gusts around 30-35 knots during the day. - Multiple round of precipitation are possible through the weekend for southeastern IL. && .MESOSCALE... Issued at 204 PM CDT Sun Mar 30 2025 Key Messages... A line of storms will remain severe as they exit into Indiana over the next hour or so. Additional storms over St Louis will move into counties near and south of I-70 between 3 and 4 pm with an ongoing severe threat with these storms. Technical Discussion... At 2 pm this afternoon, a line of severe storms continues to push east across east central Illinois with the environment favorable for storms to remain severe as they push into Indiana over the next hour or so. Latest RAP continues to suggest moderate instability around 1300-1500 J/kg located ahead of the line with moderately strong deep layer shear around 40kt. The line of storms begins to arc southwest near the I-70 corridor and have growing concerns that the outflow boundary from this initial wave of storms will have favorable orientation to interact with the next cluster of storms currently lifting ENE across the St Louis metro area. This next cluster of storms will be entering Effingham/Clay counties between 3-4 pm and could have a localized enhanced severe/tor threat if storms latch onto the boundary with orientations favorable for a more prolonged residence time riding the boundary. This will be the next area to keep a close eye on as the initial line of severe storms pushes into Indiana out of the forecast area. Deubelbeiss && .DISCUSSION... Issued at 125 PM CDT Sun Mar 30 2025 The line of storms we have been outlooking have fired and are moving eastward across the southern half of IL this afternoon. We are expecting these storms to be out of the CWA by 00z -- exiting out of southeastern IL. All hazards are still expected throughout the event and a Tornado Watch (#70) is in effect through 00z. Monday will be a relaxed day compared to what has been going on. Highs will be in the upper 40s to low 50s, with low temperatures around 30 degrees. Temperatures will rebound by Wednesday back into the 70s. After today's severe weather, we are watching Tuesday night into Wednesday for the next decent chance for severe weather. SPC has us outlooked for a slight risk (level 2 of 5) Tuesday (Day 3) and an enhanced risk (level 3 of 5) Wednesday (Day 4). Thinking is the outlook for Tuesday is for overnight Tuesday into early Wednesday morning, as there looks to potentially be two rounds of severe weather. The overnight round (associated with a warm front) currently doesn't look as impressive as the daytime convection Wednesday. The second round will be firing along the passing cold front and looks to be in the afternoon into the evening. Outside of the storms, Wednesday looks to be another windy one (gusts around 30- 35 knots). Overall the extended will be an active and wet period and start to April, especially for southeastern IL. Several rounds of precipitation look possible for southeastern IL over the weekend, including a slight risk for excessive rainfall on Wednesday and Thursday. Highs will be in the 60s for the entire CWA through the weekend. Copple && .AVIATION... (For the 18z TAFs through 18z Monday Afternoon) Issued at 1225 PM CDT Sun Mar 30 2025 A line of storms are moving through central IL this afternoon, primarily impacting DEC and CMI into the evening. PIA may see some light showers this afternoon. Ceilings will drop tonight to MVFR ~1-2kft. By late morning tomorrow, ceilings will rise back to VFR for all sites. Winds will be gusty up to 30-35kt. Southwesterly winds will rotate out of the northwest by this evening behind the cold front. Copple && .ILX WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Mar 30, 11:57 AM CDT, 2 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 1157 AM CDT Sun Mar 30 2025 ILZ027>031-036-037-040-041-047>050-311700- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Schuyler-Mason- Cass-Menard-Scott-Morgan- 1157 AM CDT Sun Mar 30 2025 This Hazardous Weather Outlook is for central Illinois and west central Illinois. .DAY ONE...This afternoon and tonight. Light rain will move across the area this afternoon. An isolated thunderstorm with small hail is possible, but severe weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Another strong storm system will impact the Midwest late Tuesday night into Wednesday. Current projections from SPC suggest a 30% probability of severe weather focused Wednesday afternoon and evening. Stay tuned to later forecasts for additional details. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ038-042>046-051>057-061>063-066>068-071>073-311700- McLean-Logan-De Witt-Piatt-Champaign-Vermilion-Sangamon-Christian- Macon-Moultrie-Douglas-Coles-Edgar-Shelby-Cumberland-Clark-Effingham- Jasper-Crawford-Clay-Richland-Lawrence- 1157 AM CDT Sun Mar 30 2025 This Hazardous Weather Outlook is for central Illinois, east central Illinois and southeast Illinois. .DAY ONE...This afternoon and tonight. A significant round of convection will develop east of I-55 then quickly track eastward into Indiana by early evening. All severe hazards are possible...including damaging wind gusts in excess of 70mph, hail larger than 2 inches in diameter, and a few tornadoes. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Another strong storm system will impact the Midwest late Tuesday night into Wednesday. Current projections from SPC suggest a 30% probability of severe weather focused Wednesday afternoon and evening. Stay tuned to later forecasts for additional details. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon, through 7 pm. Auten
In the hours before
Local storm report, Mar 30, 1:54 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
154 PM CDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM Tstm Wnd Gst Sidney 40.02N 88.07W
03/30/2025 E70 MPH Champaign IL Emergency Mngr
Some structural damage from high winds along
with power outages.
&&
07Local storm report, Mar 30, 1:56 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
156 PM CDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM Tstm Wnd Dmg Saint Joseph 40.11N 88.04W
03/30/2025 Champaign IL Emergency Mngr
Power outages from high thunderstorm wind
gusts.
&&Local storm report, Mar 30, 1:57 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
157 PM CDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0141 PM Tstm Wnd Gst 4 NW Longview 39.92N 88.11W
03/30/2025 M54 MPH Champaign IL Mesonet
Mesonet station UP773 4 NW Longview Station
Elevation: 677 ft.
&&
07Local storm report, Mar 30, 2:02 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
202 PM CDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 PM Tstm Wnd Gst Effingham 39.12N 88.54W
03/30/2025 M50 MPH Effingham IL Mesonet
Marble size hail with the 50 mph wind gust
in Effingham.
&&Local storm report, Mar 30, 2:03 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
203 PM CDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM Hail Effingham 39.12N 88.54W
03/30/2025 M1.00 Inch Effingham IL Mesonet
&&Local storm report, Mar 30, 2:09 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
209 PM CDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 PM Tstm Wnd Gst Rossville 40.38N 87.66W
03/30/2025 M70 MPH Vermilion IL Emergency Mngr
&&The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 12:33 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Coles, Douglas, Macon, Moultrie, Piatt and 1 more | 42 min |
| Mar 30, 1:11 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Coles, Cumberland, Douglas, Macon, Moultrie and 2 more | 49 min |
| Mar 30, 1:15 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, DeWitt, McLean, Piatt | 30 min |
| Mar 30, 1:26 PM CDT | Tornado Warning | ILX | Champaign, Douglas | 21 min |
| Mar 30, 1:40 PM CDT | Severe Thunderstorm Warning | ILX | Cumberland, Effingham, Jasper | 35 min |
| Mar 30, 1:44 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Edgar, Vermilion | 31 min |
| Mar 30, 1:51 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Edgar, Jasper | 24 min |
| Mar 30, 2:17 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Edgar | 43 min |
| Mar 30, 2:52 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper, Richland | 23 min |
| Mar 30, 2:59 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Edgar | 31 min |
| Mar 30, 3:06 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Cumberland, Jasper | 24 min |
| Mar 30, 3:13 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper, Richland | 32 min |
| Mar 30, 3:28 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Cumberland, Edgar, Jasper | 62 min |
| Mar 30, 3:33 PM CDT | Tornado Warning | ILX | Clay, Richland | 27 min |
| Mar 30, 3:46 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Crawford, Effingham, Jasper, Lawrence, Richland | 59 min |
| Mar 30, 4:24 PM CDT | Areal Flood Advisory | ILX | Clay, Jasper, Richland | 3 hr |
| Mar 30, 4:27 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Jasper | 10 min |
| Mar 30, 4:40 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Lawrence, Richland | 35 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.